MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLL161407
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, this patient underwent endovascular treatment of a zone 9 abdominal aortic aneurysm and was implanted with gore® exclude® conformable aaa endoprostheses, (cxt231412/27655726) the right-side contralateral gate was cannulated and implanted with a contralateral leg endoprosthesis (plc141400/26957820).Additionally, the right internal iliac artery (riia) was coil embolized and an iliac extender endoprosthesis (pll161407/24050302) was implanted to extend coverage down with intentional coverage of the riia.The patient tolerated the procedure with good results.On (b)(6) 2024, the patient underwent endovascular reintervention for treatment of distal type i endoleaks on the right side.The physician reported distal type i endoleaks outside the distal end of both the contralateral leg and the extension device (not between them outside them).A gore® viabahn® vbx balloon expandable endoprosthesis (vbx device) was implanted to reline and extend coverage in the common iliac artery.The type i endoleaks were resolved, but in the process of putting a stiff wire up the contralateral limb, the plc141400 became separated from the contralateral gate of the device of the main body, creating a type iii endoleak.An additional plc141400 was advanced and implanted to bridge the gap and resolve the type iii.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Patient medications include but are not limited to: xopenex hfa aerosol with adapter, eliquis, norvasc, voltaren, vitamin b&d fish oil, potassium chloride patient medical history includes but is not limited to: history of supraventricular tachycardia hypertension hyperlipidemia copd history of aaa coronary artery disease peripheral vascular disease, tobacco the instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states; adverse events that may occur and / or require intervention include but are not limited to: endoleak w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19580132
Report Number3013164176-2024-02110
Device Sequence Number20680555
Product Code MIH
UDI-Device Identifier00733132618767
UDI-Public00733132618767
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/15/2024
Device Catalogue NumberPLL161407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date06/21/2024
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight78 KG